# SDR FDEA201607072308

- Difficulty date: July 7, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767332
- Aircraft serial: 41069
- Aircraft time: 5,055 hours, 1,885 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: S231T3012207
- Condition: Broken
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROCH, FLT TO IND THE RIGHT MAIN GEAR INDICATOR LIGHT FAILED TO ILLUMINATE GREEN WHEN THE GEAR WAS EXTENDED.  QRH PROCEDURES WERE FOLLOWED,  ALTERNATE GEAR EXTEND PROCEDURES WERE USED. THE RIGHT LIGHT ASSEMBLY BROKE WHILE TRYING TO GET IT TO SUCCESFULLY TEST.  REPLACED INDICATOR LIGHTS, OPS CHECK GOOD LANDING GEAR SYS HAD NO RECORED FAULTS ON PROXIMITY BOX.  PERFORMED ALT LANDING GEAR EXTEND SYSTEM ADJUSTMENT TEST IAW 32-35-00-5.  OPS CHECK GOOD.
